# SDR IPXA2025040185119

- Difficulty date: April 1, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR-Z300: APU DOOR SURROUND 148N3152-1 AT FS 1790 - 1820 STR 6R SI CORRODED. FABRICATED NEW SUPPORT ANGLE FOR STR 6  FROM STA 1790 TO 1820. MATERIAL USED- 7075-0.063B, BATCH 0004309138 QTY 2 SF. IAW SRM 53-80-15.  INSTALLED NEW (2 EA) ANGLE STR 6R, PER B-757-200 IAW SRM 51-40-02. REVIEWED.
